Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On Krimson for PCOD. Getting regular periods. Started spotting between periods. What could be the cause?

Hi, My wife is taking Krimson 35 and metformin for PCOD . Her MC was irregular but got regular for 2 months after starting Krimson 35. In the third month even after 5 days of regular periods she is continuously having spotting for another 6 to 7 days. Although, its not heavy but I m worried for her. I remember in the third month her timing of taking Krimson 35 was not exactly after 24 hours some days, is that the reason? or something else?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion as your urine pregnancy test is negative get a pelvic ultrasonography because it can be an early pregnancy or worse ectopic tubal pregnancy and then visit a gynecologist with reports
In case you have further questions you can consult me on health care magic forum and i will be happy to help
My URL is
Take care and wish you all the best.
Dr Manisha Jain
Answered: Tue, 17 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor